Solpadeine Max Tablets are for the short term treatment (up to three days) of acute, moderate pain when other painkillers have not worked. Solpadeine Max Tablets uses a double action formula containing paracetamol and codeine, which are both analgesics (relieve pain). Paracetamol will also acts as an antipyretic (helps lower a raised temperature). Solpadeine Max Tablets are used to treat short term, acute moderate pain which cannot be relieved by taking other medicines containing paracetamol, ibuprofen or aspirin alone. Solpadeine Max Tablets are for the relief of headache, migraine, period pains, dental pain, backache, rheumatic pain, strains and sprains and sciatica.
Free Prescription Delivery Service available for Customers during this difficult time. Please contact a member of our pharmacy team on 01159663228.